Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Allergic asthma, taking betacort since long time, seems to be ineffective now. What else can be taken?

from child hood I suffered allergic asthma , I was very lean with bad looks, glowless skin etc. In my 21st year I happened to know about one doctor in bangalore who was a specialist in treating such type of diseases and cunsulted him. He gave me betocort and other medicines which trasformed my life. I became within a short period a very good looking person with good sking and above all full of energy. For a few years I was good, for may years I was not so good as I was in the beginning. Now I am 54, the betocort is not working and the effect of my taking the drug is that my skin has become lustless and very dull and it is so bad that people are staring at me. I want you to give me any suggestion for a medicine which I can take in place of betocort.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
this type of asthma caused by wqheat mostly
get blood serum tested for specific antibodies for wheat
ttg levels in blood
add for potato chana
i think you are allergic to wheat and if you dont use wheat it is due to milk

i give you chage
seroflo 250 mgm twice a day
add anti allergic singular 10 mgm bd
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor